# SDR DXTA2014051505773

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N668QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605268
- Aircraft time: 10,346 hours, 8,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON TAKEOFF & CLIMB THROUGH 1000 FEET, THERE WAS A PRESS BUMP, FOLLOWED BY WIND NOISE & THE DOOR SEAL & CABIN DOOR ANNUNCIATORS COMING ON.  WE DID NOT CLIMB ABOVE 1500 FEET.  ON DESCENT FOR LANDING, THE DOOR OPENED FULLY & IT MADE CONTACT WITH THE RUNWAY DURING LANDING.  DAMAGE NOTED POST FLIGHT.  REMOVED CABIN DOOR FOR REPAIR. REPLACED INNER DOUBLERS & SKIN IAW SRM 51-40-03.  REINSTALLED CABIN DOOR IAW MM 57-10-00.  OPERATIONAL CHECKS GOOD.  PRESSURIZATION CHECKS GOOD.  PARTS REPLACED DOUBLER PN 6611267-75, NSN, DOUBLER PN 6611267-76, NSN, SKIN PN 6611351-10, NSN, SPACER PN 6611351-8, NSN, FRAME PN 6611354-7, NSN & FRAME PN 6611354-8, NSN.
